Том 71
№ 11

All Issues

Berezovs'kyi M. A.

Articles: 2
Article (Ukrainian)

Problems with free boundaries for nonlinear parabolic equations

Berezovs'kyi M. A., Berezovsky A. A., Mitropolskiy Yu. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1997. - 49, № 10. - pp. 1360–1372

We establish necessary conditions for the existence of effects of space localization and stabilization in time that are qualitatively new for evolutionary equations. We suggest constructive methods for the solution of the corresponding one-dimensional problems with free boundaries that appear in ecology and medicine.

Brief Communications (Ukrainian)

One-dimensional problems with free boundaries in ecology

Berezovs'kyi M. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1997. - 49, № 7. - pp. 993–997

Statements of problems with free boundaries are given for nonlinear parabolic equations arising in ecology and medicine. Some constructive methods for their solution are considered.